Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 24, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 7, 2019, 7:08 PM CDT for Franklin County, Mississippi. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2019, 7:08 PM CDT (00:08 UTC)
- Expired
- Apr 7, 2019, 7:28 PM CDT
- In force
- 20 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Franklin County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 7:20 PM CDT | FUNNEL CLOUD | Kirby, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 3:41 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 817 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1355 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted.
391
WFUS54 KJAN 080008
TORJAN
MSC037-080045-
/O.NEW.KJAN.TO.W.0024.190408T0008Z-190408T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
708 PM CDT SUN APR 7 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northwestern Franklin County in southwestern Mississippi...
* Until 745 PM CDT.
* At 708 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Kirby, or 23 miles northwest of Liberty, moving
north at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Kirby around 720 PM CDT.
Hamburg around 730 PM CDT.
Other locations impacted by this tornadic thunderstorm include Roxie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3161 9110 3161 9089 3140 9096 3140 9108
TIME...MOT...LOC 0008Z 184DEG 20KT 3144 9101
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
CME2 follow-up statements
265
WWUS54 KJAN 080015
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
715 PM CDT SUN APR 7 2019
MSC037-080045-
/O.CON.KJAN.TO.W.0024.000000T0000Z-190408T0045Z/
Franklin MS-
715 PM CDT SUN APR 7 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHWESTERN FRANKLIN COUNTY...
At 715 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Kirby, or 22 miles east of Natchez, moving north at
25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Kirby around 720 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3161 9106 3161 9092 3145 9098 3145 9106
TIME...MOT...LOC 0015Z 184DEG 20KT 3148 9101
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
CME572
WWUS54 KJAN 080028
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
728 PM CDT SUN APR 7 2019
MSC037-080038-
/O.CAN.KJAN.TO.W.0024.000000T0000Z-190408T0045Z/
Franklin MS-
728 PM CDT SUN APR 7 2019
...THE TORNADO WARNING FOR NORTHWESTERN FRANKLIN COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
southwestern Mississippi.
LAT...LON 3161 9106 3161 9092 3145 9098 3145 9106
TIME...MOT...LOC 0027Z 184DEG 20KT 3155 9100
$$
CMEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 7, 4:14 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Apr 7, 4:14 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
414 PM CDT Sun Apr 7 2019
...SEVERE THUNDERSTORM AND HEAVY RAIN CONCERNS IN THE SHORT TERM...
.DISCUSSION...
Late afternoon through Monday:
Latest imagery/obs reveal an impressive warm sector extending
from NE LA into central/southern MS characterized by sfc temps in
the lower 80s and dewpoints around 70 with ML CAPE approaching
3000 j/kg. Shear profiles are not great, but given such strong
instability, they are more than adequate to support weather. The
cold pool described this morning managed to surge farther south
into north central MS where it initiated a few severe storms, but
this activity has waned some and now the bulk of thunderstorm
activity is focused just outside over the forecast area.
Most attention is now focused on a large approaching MCS moving from
SE TX into western/central LA late this afternoon. High res guidance
has been remarkably consistent in showing this system move into
western portions of the ArkLaMiss region as we go into the early
evening hours. Given the amount of instability and increasing low
level shear associated with the system, the enhanced risk for severe
weather remains. Boundary interactions between the MCV and cold pool
boundary could yield locally greater vorticity/SREH and tornado
potential, but the primary threats are still for damaging straight-
line winds and large hail.
In addition, flash flooding will be an increasing concern as strong
lift and precipitable water air approaching 2 inches per recent
analyses support intense rainfall rates over areas that have
recently received heavy rainfall. So have issued a flash flood watch
for the Delta region...an area that is especially prone to flooding
for tonight. As the upper trough moves directly over the forecast
area Monday, additional storms are likely to develop, and while
coverage will not be as great, any heavy rain on top of what will
likely fall through tonight will quickly aggravate any existing
flood issues. So have the flash flood watch going through tomorrow.
Speaking of tomorrow, there is an additional marginal severe weather
risk continuing per SPC, and this will be focused on in more detail
after we get through the greater near term hazardous weather risks.
/EC/
Monday night through end of the week:
The upper low center helping drive all the inclement conditions
through the short term will be moving through the heart of the
Lower MS Valley Monday night, although most of the precipitation-
producing and severe weather ingredients associated with the
system will be exiting to our east (ahead of the low center). That
said, there still will be chances for showers and few embedded
thunderstorms in especially central and eastern zones during the
evening hours before all precipitation exits into AL late in the
night and through mid Tuesday morning. At this point we expect the
risk of hazardous weather to be over with in the region by early
in the evening Monday.
We only expect a very weak push of cool air into the region in the
wake of this system, so temperatures will remain above normal
Tuesday and lasting through Thursday with highs mainly in the 80
to 85 range and lows generally between 55 to 60 degrees.
We still anticipate a very vigorous upper level disturbance to
plow into through the central Plains and toward the Midwest on
Thursday, dragging the tail end of cold front across our region
Thursday night into Friday. Wind shear across our area will be
sufficient for organized convection but, fortunately, atmospheric
forcing will be focused well north of here with moisture return in
advance of the cold front rather pathetic (by April standards). As
such, we are not anticipating severe weather with this system in
the forecast area, although there will be the potential for some
mainly anifrontal showers and a few embedded storms (more-so in
northern zones).
But this likely uneventful frontal passage will probably be
followed by another period of active weather by next weekend as
another big piece of energy comes out of the western CONUS trough,
and this time deeper than the preceding short wave. The
baroclinic zone left in the wake of the Friday's front will serve
as focus for moisture, lift, and instability increases over the
weekend and showers and storms will result. Hazardous weather,
including flooding and severe weather threats, certainly cannot be
ruled out with this setup. However, this potential event is way
down the road and it will take a few more days to build enough
confidence on specific timing and threat level to consider
including in the HWO and related graphics. /BB/
&&
.AVIATION...
18Z TAF discussion:
A very moist and unstable airmass will lead to the development of
widespread TSRA/+TSRA moving in from west to east later this
afternoon and continuing through much of tonight. Southerly flow
will promote IFR/LIFR ceilings overnight into Monday morning with
occasional south-southeast surface wind gusts to around 20kt. As
we go through Monday, expect the ceilings to mix upward/improve,
but coverage of SHRA/TSRA should increase with daytime heating.
/EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 64 78 59 79 / 85 74 52 11
Meridian 65 80 59 80 / 54 65 52 24
Vicksburg 65 75 58 80 / 94 71 44 4
Hattiesburg 66 80 59 80 / 55 54 38 18
Natchez 64 75 58 80 / 96 64 38 4
Greenville 64 75 58 79 / 99 83 33 4
Greenwood 63 77 59 80 / 92 79 47 7
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday afternoon for MSZ018-019-
025>028-034>036-040>042-047.
LA...Flash Flood Watch through Monday afternoon for LAZ007>009-015-
016-023>026.
AR...Flash Flood Watch through Monday afternoon for ARZ074-075.
&&
EC/BBHazardous weather outlook, Apr 7, 4:34 PM CDT, 2 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 434 PM CDT Sun Apr 7 2019 ARZ074-075-MSZ018-019-025-034-035-082145- Ashley-Chicot-Bolivar-Sunflower-Leflore-Washington-Humphreys- 434 PM CDT Sun Apr 7 2019 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight The rest of this afternoon through tonight, severe thunderstorms are possible and some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. A tornado cannot be ruled out. Isolated severe thunderstorms will still be possible during the day Monday, with the main risks being winds up to the 60 mph and hail up to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) The rest of this afternoon through tonight, areas of flash flooding likely and some roads could be flooded or closed due to locally heavy rain amounts up to 5 inches. Some structures may be potentially threatened by high water. Minor river flooding is also possible. Some isolated flooding issues may persist into Monday, although the heavy rain potential will be primarily focused through tonight. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through Monday. MSZ026>033-036>038-042>044-048-053-054-059-061-082145- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Holmes-Attala-Winston-Yazoo-Madison MS-Leake-Hinds-Claiborne- Copiah-Jefferson-Franklin MS- 434 PM CDT Sun Apr 7 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...This afternoon through Monday The rest of this afternoon through tonight, severe thunderstorms are possible and some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. A tornado cannot be ruled out. Isolated severe thunderstorms will still be possible during the day Monday, with the main risks being winds up to the 60 mph and hail up to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) This afternoon through monday, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. Some isolated flooding issues may persist into Monday, although the heavy rain potential will be primarily focused through tonight. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through Monday. LAZ007>009-015-016-023>025-MSZ040-041-047-082145- Morehouse-West Carroll-East Carroll-Richland-Madison LA- Franklin LA-Catahoula-Tensas-Issaquena-Sharkey-Warren- 434 PM CDT Sun Apr 7 2019 This hazardous weather outlook is for portions of northeast Louisiana, and west central Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight The rest of this afternoon through tonight, severe thunderstorms are likely and some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. One or two tornadoes are possible, as well. Isolated severe thunderstorms will still be possible during the day Monday, with the main risks being winds up to the 60 mph and hail up to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) The rest of this afternoon through tonight, areas of flash flooding likely and some roads could be flooded or closed due to locally heavy rain amounts up to 5 inches. Some structures may be potentially threatened by high water. Minor river flooding is also possible. Some isolated flooding issues may persist into Monday, although the heavy rain potential will be primarily focused through tonight. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through Monday. MSZ039-045-046-049>052-055>058-063>066-072>074-082145- Noxubee-Neshoba-Kemper-Rankin-Scott-Newton-Lauderdale-Simpson- Smith-Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 434 PM CDT Sun Apr 7 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Tonight Mainly tonight, severe thunderstorms are possible and some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. A tornado cannot be ruled out. Isolated severe thunderstorms will still be possible during the day Monday, with the main risks being winds up to the 60 mph and hail up to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through Monday. LAZ026-MSZ060-082145- Concordia-Adams- 434 PM CDT Sun Apr 7 2019 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Monday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...This afternoon through Monday The rest of this afternoon through tonight, severe thunderstorms are likely and some thunderstorms may produce damaging winds up to 70 mph and large hail up to golf ball size. One or two tornadoes are possible, as well. Isolated severe thunderstorms will still be possible during the day Monday, with the main risks being winds up to the 60 mph and hail up to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) This afternoon through monday, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. Some isolated flooding issues may persist into Monday, although the heavy rain potential will be primarily focused through tonight. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through Monday. MSZ062-082145- Lincoln- 434 PM CDT Sun Apr 7 2019 This hazardous weather outlook is for portions of south central Mississippi. .DAY ONE...Tonight and Monday FLOODING THREAT...Limited TIMING...This afternoon through Monday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Tonight This afternoon through monday, localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. Some isolated flooding issues may persist into Monday, although the heavy rain potential will be primarily focused through tonight. (https://www.weather.gov/images/jan/graphicast/2.png) Mainly tonight, severe thunderstorms are possible and some thunderstorms could produce damaging winds to 60 mph and hail at least to the size of quarters. A tornado cannot be ruled out. Isolated severe thunderstorms will still be possible during the day Monday, with the main risks being winds up to the 60 mph and hail up to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through Monday. 50 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Apr 7, 6:08 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Jackson MS
608 PM CDT SUN APR 7 2019
MSZ042-080000-
Yazoo MS-
608 PM CDT SUN APR 7 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL YAZOO COUNTY UNTIL
700 PM CDT...
At 608 PM CDT, Meteorologists were tracking a strong thunderstorm
near Yazoo City, moving north at 15 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Yazoo City around 630 PM CDT.
Other locations impacted by this storm include Eden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Mississippi.
LAT...LON 3301 9034 3300 9032 3279 9029 3274 9043
3292 9051 3292 9045 3301 9045 3301 9036
3302 9034
TIME...MOT...LOC 2308Z 166DEG 14KT 3280 9038
TWSpecial weather statement, Apr 7, 6:24 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
624 PM CDT SUN APR 7 2019
MSZ035-080015-
Humphreys MS-
624 PM CDT SUN APR 7 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HUMPHREYS COUNTY UNTIL
715 PM CDT...
At 624 PM CDT, Meteorologists were tracking a strong thunderstorm
near Midnight, or 7 miles south of Belzoni, moving north at 25 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Belzoni around 645 PM CDT.
Isola around 655 PM CDT.
Other locations impacted by this storm include Silver City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central, north central and northwestern Mississippi.
LAT...LON 3327 9045 3324 9041 3310 9043 3306 9043
3305 9042 3301 9043 3301 9045 3299 9045
3299 9054 3327 9064 3327 9056 3333 9056
3333 9045
TIME...MOT...LOC 2324Z 177DEG 21KT 3307 9048
TWSpecial weather statement, Apr 7, 6:35 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
635 PM CDT SUN APR 7 2019
MSZ038-080015-
Winston MS-
635 PM CDT SUN APR 7 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL WINSTON COUNTY UNTIL 715
PM CDT...
At 635 PM CDT, Meteorologists were tracking a strong thunderstorm
over Center Ridge, or near Louisville, moving north at 10 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Louisville, Millcreek, Mcmillan and Betheden around 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3301 8894 3301 8912 3320 8913 3320 8911
3328 8911 3329 8910 3329 8885
TIME...MOT...LOC 2335Z 177DEG 8KT 3306 8903
TWSpecial weather statement, Apr 7, 6:38 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Jackson MS
638 PM CDT SUN APR 7 2019
MSZ032-080030-
Choctaw MS-
638 PM CDT SUN APR 7 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CHOCTAW COUNTY
UNTIL 730 PM CDT...
At 637 PM CDT, Meteorologists were tracking a strong thunderstorm 11
miles southwest of Ackerman, or 14 miles west of Louisville, moving
northeast at 15 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southeastern
Choctaw County, including the following locations... Weir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central Mississippi.
LAT...LON 3321 8921 3319 8921 3311 8928 3311 8932
3333 8932 3328 8914
TIME...MOT...LOC 2337Z 207DEG 12KT 3318 8930
TWSpecial weather statement, Apr 7, 6:50 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
650 PM CDT SUN APR 7 2019
MSZ036-080030-
Holmes MS-
650 PM CDT SUN APR 7 2019
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HOLMES COUNTY UNTIL 730
PM CDT...
At 650 PM CDT, Meteorologists were tracking a strong thunderstorm
over Lexington, or 11 miles west of Durant, moving north at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Emory around 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and north central Mississippi.
LAT...LON 3331 9008 3326 8992 3308 8997 3307 9010
3332 9015
TIME...MOT...LOC 2350Z 181DEG 19KT 3312 9005
TWSpecial weather statement, Apr 7, 6:58 PM CDT, 10 minutes before
Special Weather Statement National Weather Service Jackson MS 658 PM CDT SUN APR 7 2019 MSZ035-036-042-080030- Humphreys MS-Yazoo MS-Holmes MS- 658 PM CDT SUN APR 7 2019 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL HOLMES...NORTH CENTRAL YAZOO AND SOUTHEASTERN HUMPHREYS COUNTIES UNTIL 730 PM CDT... At 658 PM CDT, Meteorologists were tracking a strong thunderstorm near Thornton, moving northwest at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of west central Holmes...north central Yazoo and southeastern Humphreys Counties, including the following locations... Eden and Silver City. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds can bring down trees and large limbs resulting in serious injury or property damage. Exercise extreme caution when outdoors during such strong winds...and be especially aware of older trees. && A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for central Mississippi. LAT...LON 3299 9029 3293 9042 3313 9055 3319 9039 TIME...MOT...LOC 2358Z 155DEG 24KT 3300 9038 TW
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:12 PM CDT | Special Weather Statement | JAN | Attala | 33 min |
| Apr 7, 7:25 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson, Warren | 50 min |
| Apr 7, 7:26 PM CDT | Special Weather Statement | JAN | Carroll | 34 min |
| Apr 7, 7:32 PM CDT | Special Weather Statement | JAN | Clay, Oktibbeha | 28 min |
| Apr 7, 7:35 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Holmes | 40 min |
| Apr 7, 7:41 PM CDT | Severe Thunderstorm Warning | JAN | Franklin | 64 min |
| Apr 7, 7:46 PM CDT | Special Weather Statement | JAN | Holmes | 29 min |
| Apr 7, 8:02 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Lincoln | 58 min |
| Apr 7, 8:05 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 55 min |
| Apr 7, 9:07 PM CDT | Special Weather Statement | JAN | Copiah, Hinds | 23 min |
| Apr 7, 9:08 PM CDT | Special Weather Statement | JAN | Lincoln | 52 min |
| Apr 7, 9:52 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Marion | 38 min |
| Apr 8, 11:01 AM CDT | River Flood Warning | JAN | Noxubee | 10 hr |
| Apr 8, 6:15 PM CDT | Special Weather Statement | JAN | Montgomery | 30 min |
| Apr 8, 6:34 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Montgomery, Webster | 25 min |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.